Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 348, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 29, 2013, 5:17 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2013, 5:17 PM CDT (22:17 UTC)
- Expired
- Jun 29, 2013, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:25 PM CDT | HAIL 1 | Petal, MS | QUARTER SIZE HAIL REPORTED BY PETAL POLICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS54 KJAN 292217
SVRJAN
MSC035-073-292300-
/O.NEW.KJAN.SV.W.0348.130629T2217Z-130629T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SAT JUN 29 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
EAST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 600 PM CDT
* AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PETAL MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PETAL BY 525 PM CDT...
SUNRISE BY 530 PM CDT...
ROCK HILL BY 540 PM CDT...
MCLAURIN BY 545 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3117 8954 3144 8935 3144 8931 3135 8914
3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2217Z 303DEG 18KT 3140 8925
$$
OLB1 follow-up statement
363
WWUS54 KJAN 292233
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT SAT JUN 29 2013
MSC073-292244-
/O.CAN.KJAN.SV.W.0348.000000T0000Z-130629T2300Z/
LAMAR MS-
533 PM CDT SAT JUN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR COUNTY IS
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LAT...LON 3113 8934 3119 8934 3136 8923 3139 8921
3135 8914 3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2234Z 303DEG 18KT 3135 8917
$$
MSC035-292300-
/O.CON.KJAN.SV.W.0348.000000T0000Z-130629T2300Z/
FORREST MS-
533 PM CDT SAT JUN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL FORREST COUNTY...
AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUNRISE MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MCLAURIN BY 545 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3113 8934 3119 8934 3136 8923 3139 8921
3135 8914 3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2234Z 303DEG 18KT 3135 8917
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:15 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 29, 3:15 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT SAT JUN 29 2013 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... A HIGHLY AMPLIFIED WEATHER PATTERN WILL PERSIST THROUGH THE FIRST PART OF THE WEEK AS A DEEP UPPER TROUGH REMAINS IN PLACE OVER THE MID MS VALLEY AND A STOUT HEAT RIDGE SENDS TEMPS ACROSS THE DESERT SW TOWARD ALL TIME RECORD HIGHS. A COOL FRONT BISECTING THE CENTER OF THE ARKLAMISS THIS AFTERNOON WILL CONTINUE PUSHING SOUTH USHERING IN DRIER AND A TAD COOLER AIR. ISOLATED TO SCATTERED SHOWERS AND FEW RUMBLES OF THUNDER WILL CONTINUE THROUGH THE AFTERNOON AHEAD OF THE FRONT BEFORE THIS ACTIVITY WANES HEADED INTO THE EVENING. GENERALLY CLEAR SKIES EACH NIGHT/MORNING WILL ALLOW INSOLATION TO DEVELOP WEAK/MODERATE INSTABILITY DURING THE LATE MORNING/AFTERNOON HOURS SUN AND MON...PRIMARILY ACROSS OUR NORTHERN/EASTERN ZONES IN VICINITY OF THE UPPER LOW...WHERE AFTERNOON SHOWERS AND POSSIBLY A FEW THUNDERSTORMS MAY VERY WELL POP UP. LACK OF ANY SIGNIFICANT LOWER OR UPPER LEVEL FORCING WILL KEEP CONVECTION DIURNAL IN NATURE. A WELCOME CHANGE IN DAYTIME HIGHS WILL COMMENCE ON MONDAY AS TEMPS ONLY REACH THE MID/POSSIBLY UPPER 80S. OVERNIGHT LOWS IN THE MID/UPPER 60S SUN AND MON NIGHTS WILL BE A NICE CHANGE AS WELL. /BK/ .LONG TERM...(TUESDAY THROUGH SATURDAY)... GLOBAL MODELS GENERALLY AGREE THAT THE AXIS OF AN ANOMALOUS TROUGH WILL REMAIN OVER THE LOWER MS VALLEY THROUGH EARLY TO MID WEEK...RESULTING IN UNSEASONABLY LOW DEWPOINT TEMPERATURES AND MILD TEMPERATURES. LIMITED INSTABILITY AND DRY LOW LEVEL ADVECTION IN NORTHERLY FLOW WILL LIMIT CONVECTIVE POTENTIAL AND HAVE REDUCED MEX GUIDANCE POPS A BIT IN SOME CASES FOR TUESDAY...BUT CYCLONIC FLOW SHOULD BE ENOUGH TO HELP INDUCE A FEW SHOWERS/STORMS...ESPECIALLY ALONG THE HIGHWAY 82 CORRIDOR. WEDNESDAY/INDEPENDENCE DAY/FRIDAY...THE TROUGH IS EXPECTED TO RETROGRADE THUS EVENTUALLY PLACING THE FORECAST AREA IN SOUTHWEST FLOW ALOFT AND SOUTHEAST MOIST LOW LEVEL FLOW. THE GREATEST MOISTURE FLUX IS ANTICIPATED ON INDEPENDENCE DAY AND WE WILL NEED TO WATCH FOR A GREATER INCREASE IN DIURNAL THUNDERSTORM ACTIVITY LATE THAT AFTERNOON/EVENING...PARTICULARLY FOR THE SOUTHEAST HALF OF THE AREA. LARGER SCALE LIFT ASSOCIATED WITH THE ENTRANCE REGION OF AN UNSEASONABLY STRONG UPPER LEVEL JET (~ 90- 100 KT) COULD ALSO SET UP OVER THE FORECAST AREA AND HELP TO INCREASE CONVECTIVE PRECIPITATION AND PERHAPS POTENTIAL FOR AT LEAST LOCALLY HEAVY RAINFALL AS PRECIPITABLE WATER RISES TO ~ 2 INCHES...BUT THE RISK FOR STRONG STORMS DOES NOT LOOK GREAT AT THIS TIME. THIS MORE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY. /EC/ && .AVIATION...A FRONT JUST SOUTH OF INTERSTATE 20 AT 20Z WILL SLOWLY DRIFT SOUTH THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE PREVALENT UNTIL SUNSET OVER THE SOUTH HALF OF THE REGION. THE FRONT WL SLOW DOWN AROUND KHBG THIS EVENING AND PUSH SOUTHEAST OF THE REGION BY EARLY SUNDAY. AWAY FROM TSTM ACTIVITY VFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING. FROM PATCHY MVFR VISIBILITY DUE TO PATCHY FOG WILL BE POSSIBLE BETWEEN 10Z AND 13Z. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 90 65 85 / 5 7 12 14 MERIDIAN 63 90 64 87 / 5 8 14 16 VICKSBURG 63 88 63 86 / 4 7 9 11 HATTIESBURG 67 92 66 90 / 14 5 7 18 NATCHEZ 66 87 64 84 / 11 4 5 10 GREENVILLE 67 86 64 83 / 4 18 14 16 GREENWOOD 64 85 62 83 / 5 18 15 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/EC/17
Hazardous weather outlook, Jun 29, 2:45 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 245 PM CDT SAT JUN 29 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 301945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 245 PM CDT SAT JUN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Jun 29, 3:28 PM CDT, 1 hour 49 minutes before
MSZ056-057-292100- SMITH MS-JASPER MS- 328 PM CDT SAT JUN 29 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT SAT JUN 29 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF TURNERVILLE AT 328 PM CDT...MOVING SOUTHEAST AT 20 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3210 8898 3184 8924 3208 8942 3221 8931 TIME...MOT...LOC 2028Z 304DEG 18KT 3208 8927 MRM
Special weather statement, Jun 29, 3:31 PM CDT, 1 hour 46 minutes before
MSZ060-061-292100-
ADAMS MS-FRANKLIN MS-
331 PM CDT SAT JUN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT SAT JUN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHEAST OF KINGSTON AT 331 PM CDT...MOVING
SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN FRANKLIN AND EAST CENTRAL ADAMS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3134 9115 3135 9121 3137 9122 3136 9125
3136 9127 3135 9128 3135 9130 3134 9136
3149 9124 3143 9102 3132 9109 3132 9112
TIME...MOT...LOC 2031Z 297DEG 17KT 3137 9122
MRMSpecial weather statement, Jun 29, 3:52 PM CDT, 1 hour 25 minutes before
MSZ063-064-072-292120- MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS- 352 PM CDT SAT JUN 29 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT SAT JUN 29 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER OAK VALE AT 352 PM CDT...MOVING SOUTHEAST AT 20 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE AND NORTHWESTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3147 8971 3123 8995 3141 9008 3155 8995 TIME...MOT...LOC 2052Z 309DEG 16KT 3142 8993 MRM
Special weather statement, Jun 29, 4:15 PM CDT, 1 hour 2 minutes before
MSZ064-072-292145-
MARION MS-JEFFERSON DAVIS MS-
415 PM CDT SAT JUN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT JUN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SOCIETY HILL AT 415 PM CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS AND NORTHERN MARION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3134 9000 3139 8997 3139 8996 3141 8996
3151 8991 3139 8966 3117 8980
TIME...MOT...LOC 2115Z 303DEG 16KT 3135 8982
MRMSpecial weather statement, Jun 29, 4:43 PM CDT, 34 minutes before
MSZ066-292215-
JONES MS-
443 PM CDT SAT JUN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT SAT JUN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTHEAST OF MOSELLE AT 443 PM CDT...MOVING SOUTHEAST
AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3151 8936 3166 8927 3160 8906 3143 8914
3144 8924
TIME...MOT...LOC 2143Z 297DEG 16KT 3154 8925
MRMSpecial weather statement, Jun 29, 4:56 PM CDT, 21 minutes before
MSZ073-074-292225-
LAMAR MS-FORREST MS-
456 PM CDT SAT JUN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT SAT JUN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHWEST OF RAWLS SPRINGS AT 456 PM CDT...MOVING
SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN FORREST AND NORTHERN LAMAR COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3132 8964 3144 8949 3143 8940 3145 8940
3143 8940 3144 8937 3143 8928 3120 8946
TIME...MOT...LOC 2156Z 297DEG 16KT 3142 8945
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 43 min |
| Jun 28, 7:08 PM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jun 28, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 56 min |
| Jun 28, 7:24 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 28, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 57 min |
| Jun 28, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren, Yazoo | 39 min |
| Jun 28, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 50 min |
| Jun 28, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 39 min |
| Jun 28, 8:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Jun 28, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 54 min |
| Jun 28, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Jun 28, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 58 min |
| Jun 28, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 66 min |
| Jun 28, 9:12 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Jun 28, 9:20 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin | 40 min |
| Jun 28, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 53 min |
| Jun 28, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Jun 28, 9:54 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 51 min |
| Jun 28, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 55 min |
| Jun 28, 10:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Jun 28, 10:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 45 min |
| Jun 28, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 46 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 62 min |
| Jun 28, 11:38 PM CDT | Special Weather Statement | JAN | Marion | 47 min |
| Jun 28, 11:53 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 67 min |
| Jun 29, 3:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Jun 29, 3:31 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jun 29, 3:52 PM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 29, 4:15 PM CDT | Special Weather Statement | JAN | Marion | 30 min |
| Jun 29, 4:43 PM CDT | Special Weather Statement | JAN | Jones | 32 min |
| Jun 29, 4:56 PM CDT | Special Weather Statement | JAN | Lamar | 29 min |
| Jun 29, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 41 min |
| Jun 29, 5:45 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Jun 29, 6:09 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.